# SDR HNAA2013120200594

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 43,660 hours, 47,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Contaminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE ENTERING CABIN FROM FORWARD EMERGENCY EXIT DOOR.  REMOVED FORWARD EMERGENCY EXIT DOOR AND FOUND DEICE FLUID AROUND BOTTOM SEAL.  CLEANED AREA AND FOUND THE SMOKE TO BE STEAM FROM THE FLUID EVAPORATING.  INSTALLED EXIT DOOR AS REQUIRED.  OK FOR SERVICE.
